# SDR SWAA117852

- Difficulty date: November 10, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 19,284 hours, 11,417 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, LT AFT EMERGENCY EXIT LIGHT FAILED CAPACITY CHECK.  REMOVED AND REPLACED BATTERY PER MM.
